Growth and stability in a model with Pasinettian saving behaviour and neoclassical technology

Faria, Joao Ricardo and Teixeira, Joanílio Rodolpho (1999) Growth and stability in a model with Pasinettian saving behaviour and neoclassical technology. Manchester School, 67 (1). pp. 111-121. ISSN 1463-6786. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1111/1467-9957.00135

Abstract

We analyse a Kaldor-Pasinetti two-class model of growth and distribution in which fiscal activity is explicitly introduced along the lines of Pasinetti ('Ricardian Debt/Taxation Equivalence in the Kaldor Theory of Profits and Income Distribution', Cambridge Journal of Economics, Vol. 13 (1989), pp. 25-36). Following the approach of Darity ('A Simple Analytics of Neo-Ricardian Growth and Distribution', American Economic Review, Vol. 71 (1981), pp. 978-993) the model is reduced to a dynamic system where the Cambridge equation is one of the possible steady-state solutions. The conditions for its local stability are studied and a numerical example is presented. The anti-dual case is more likely to occur in order to guarantee the local stability of the Cambridge equation.

Item Type: Article
Subjects: H Social Sciences
Divisions: Faculties > Social Sciences > School of Economics
Depositing User: M. Nasiriavanaki
Date Deposited: 01 Jul 2009 07:11
Last Modified: 04 Jul 2014 11:17
Resource URI: https://kar.kent.ac.uk/id/eprint/17321 (The current URI for this page, for reference purposes)
  • Depositors only (login required):

Downloads

Downloads per month over past year